# SDR VJ9800124

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2652479
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE IN FLOOR SUPPORT BEAM FS 160 BL 45R. Z=0, CORRODED BEYOND LIMITS IAW DC9 SRM 53-01, FIG 1.  FABRICATED REPAIR ANGLE, INSTALLED ANGLE AND SHIMS IAW DC9 SRM 53-05, FIG 20A, 51-10-3, 51-10-2.
